New Jersey, 2010

Drought in New Jersey, November 1 to 9, 2010

November 1 to 9, 2010 · NWS PHI · 4 events in 4 counties and zones

The continuation of near normal rainfall and the drop in water demand with the end of the growing season permitted the New Jersey Department of Environmental Protection to cancel the drought watch for Monmouth and Ocean Counties on November 9th. The drought took its toll on New Jersey farmers and the United States Secretary of Agriculture Thomas Vilsack declared all counties in southern, central…

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The continuation of near normal rainfall and the drop in water demand with the end of the growing season permitted the New Jersey Department of Environmental Protection to cancel the drought watch for Monmouth and Ocean Counties on November 9th.

The drought took its toll on New Jersey farmers and the United States Secretary of Agriculture Thomas Vilsack declared all counties in southern, central and northwest New Jersey natural disaster areas. The declaration made farm operators eligible for assistance from the Farm Service Agency. The assistance included low interest loans which could cover up to one hundred percent of the dollar value of the crop losses.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Oct 31, 10:24 PM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 31, 10:24 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT SUN OCT 31 2010

.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT LAKES WILL BUILD SLOWLY EAST TONIGHT
THROUGH TUESDAY NIGHT...REACHING NORTHERN NEW ENGLAND WEDNESDAY. LOW
PRESSURE DEVELOPING NEAR THE MID ATLANTIC COAST WEDNESDAY NIGHT WILL
TRACK ACROSS THE REGION OR TO THE WEST WEDNESDAY NIGHT INTO THURSDAY
NIGHT. A LARGE AREA OF HIGH PRESSURE ACROSS THE CENTER OF THE
COUNTRY WILL BUILD EAST BEHIND THE LOW FOR THE END OF NEXT WEEK AND
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISOLATED SPRINKLES OCCURRED IN THE POCONOS LATE THIS MORNING.

DECK OF CLOUDS NEAR 5000 FT AT 8 PM FROM NW NJ THRU NORTHERN
PA...SHOULD GRADUALLY CLEAR THROUGH THE NIGHT.

NO SIGNIFICANT CHANGE TO THE AFTN PACKAGE FOR THE OVERNIGHT
HOURS.  FROST ADVY CONTINUES.

THE COMBINATION OF GRADIENT AND DEW POINTS IN THE LOWER TO MID 30S
ACROSS AREAS STILL IN THE GROWING SEASON MAKES A HARD FREEZE TONIGHT
UNLIKELY. NOT SURE IF THE GRADIENT WILL BE ENOUGH TO KEEP MOISTURE
MIXED AND LIMIT FROST POTENTIAL...BUT LOWS SHOULD DROP INTO THE
LOWER OR MID 30S. WHILE THERE COULD BE POCKETS OF FREEZING
TEMPERATURES IN PORTIONS OF CUMBERLAND...NORTHERN CAPE MAY AND
INTERIOR PORTIONS OF THE SOUTHWEST COUNTIES...DOES NOT LOOK LIKE
ENOUGH COVERAGE FOR A WARNING.

FOR THE MOST PART...USED A BLEND OF 12Z NAM/GFS MOS NUMBERS FOR
LOWS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
FOR MONDAY...HIGH PRESSURE AT THE SURFACE AND A CYCLONIC FLOW SHOULD
RESULT IN MOSTLY SUNNY SKIES AND TEMPERATURES 5 TO 10 DEGREES BELOW
NORMAL. NOT AS MUCH WIND AS TONIGHT AS THE COLD AIR ADVECTION ENDS
AND THE GRADIENT STARTS TO RELAX.

THERE MAY BE A BETTER CHANCE OF A SEASON ENDING FREEZE MONDAY NIGHT.
WINDS SHOULD DROP OFF MORE QUICKLY THAN TONIGHT...WHILE DEW POINTS
REMAIN ABOUT THE SAME. MORE OF THE COLDER SECTIONS OF SOUTHWEST NEW
JERSEY...NORTHERN DELAWARE AND CEIL COUNTY MARYLAND SHOULD BE ABLE
TO RADIATE ENOUGH FOR TEMPERATURES TO GET BELOW THE FREEZING MARK.

WHETHER THIS IS ENOUGH COVERAGE FOR A FREEZE WATCH FOR MONDAY NIGHT
IS PROBLEMATIC. THE ABSOLUTE END OF THE GROWING SEASON IS COMING AT
THE END OF THE UPCOMING WEEK...SO IT MAY NOT MATTER MUCH. AT THIS
PINT...WILL HOLD OFF ON A FREEZE WATCH AND MENTION THE POTENTIAL IN
THE HAZARDOUS WEATHER OUTLOOK.

TUESDAY LOOKS TO BE A REPEAT OF MONDAY WITH WARMER TEMPERATURES AS
THE AIRMASS WARMS FROM WITHIN. THE LAST SHORT WAVE ROLLING THROUGH
THE BOTTOM OF THE EXITING LONG WAVE TROUGH SHOULD NOT PRODUCE ANY
SHOWERS AS THE COLUMN REMAINS DRY. MOS NUMBERS ARE CLOSE FOR HIGHS
TUESDAY AND ARE ACCEPTED.

THE 1200 UTC GFS TRIES TO CLOSE OFF THE LAST SHORT WAVE AND SWING IT
ACROSS THE NORTHERN ZONES TUESDAY NIGHT. THIS MAY BE OVERDONE...AND
MOISTURE SHOULD BE A LIMITING FACTOR FOR PRECIPITATION.

YET ONE MORE SHOT AT FROST/FREEZE TUESDAY NIGHT (OF THE GROWING
SEASON IS STILL GOING BY THEN) AS LIGHT WINDS SHOULD ALLOW FOR
RADIATIONAL COOLING. COULD START TO SEE SOME HIGH CLOUDS AS A SHORT
WAVE APPROACHES FROM WEST...BUT THIS SHOULD NOT AFFECT TEMPERATURES
MUCH. MOS NUMBERS WERE CLOSE FOR LOWS AND ACCEPTED.

MOST MODELS ARE COMING AROUND TO THE IDEA OF A SOUTHERN SYNOPTIC
SYSTEM FORMING AS THE LONG WAVE TROUGH GETS CARVED OUT TO THE WEST.
THERE IS STILL A DECENT AMOUNT OF SPREAD CONCERNING TIMING...BUT
MOST MODELS KEEP PRECIPITATION ASSOCIATED WITH THE DEVELOPING TROUGH
SOUTH AND WEST OF THE AREA THROUGH WEDNESDAY AFTERNOON...SO FOR NOW
THE FORECAST WILL REMAIN DRY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS ARE BEGINNING TO CONVERGE ON THE SCENARIO FOR LATER THIS WEEK,
BUT STILL HAVE A WAY TO GO. WE WILL GO WITH THE HPC VERSION FOR NOW,
WHICH IS BASICALLY A CONSENSUS. MOISTURE WILL CONVERGE ON OUR AREA
WEDNESDAY NIGHT WITH AN APPROACHING FRONT FROM THE WEST AND LOW
PRESSURE MOVING UP FROM THE GULF STATES. THE TIME PERIOD THAT LOOKS
THE WETTEST WILL BE LATE WEDNESDAY NIGHT INTO THURSDAY NIGHT AS THE
FRONT AND THE GULF MOISTURE MOVE ACROSS. AFTER THAT, THE FRONT SLOWS
IT'S EASTWARD PROGRESSION AND LOW PRESSURE DEVELOPS ON THE FRONT TO
OUR SOUTH. THE LOW WILL THEN HEAD UP THE FRONT AND BRING US ANOTHER
ROUND OF RAIN. THE PROBLEM RIGHT NOW, IS THAT THE MODELS DON'T AGREE
ON WHERE THE FRONT BECOME ALMOST STATIONARY. IF IT'S OVER US, WE
COULD HAVE A DECENT AMOUNT OF STEADIER AND HEAVIER RAIN LATE THURSDAY
NIGHT AND FRIDAY. IF IT'S OFF TO OUR EAST, IT WOULD MEAN MORE SHOWERY
PRECIPITATION AND LIGHTER RAINFALL AMOUNTS. FOR NOW, WE'LL JUST GO
WITH A CHANCE OF RAIN AND WAIT FOR THE EVENT TO GET CLOSER IN TIME
BEFORE TRYING TO PIN IT DOWN. IT DOES LOOK LIKE COLDER AIR WILL BE
FILTERING INTO OUR AREA FRIDAY NIGHT AS THE SYSTEM MOVES OFF TO THE
NORTH. THAT WILL MEAN THAT SNOW COULD MIX WITH THE RAIN IN OUR
NORTHERN AND WESTERN SECTIONS BEFORE THE PRECIPITATION ENDS LATER
FRIDAY NIGHT. IF THE STORM INTENSIFIES ENOUGH, WE COULD EVEN SEE A
FEW FLURRIES OR SPRINKLES IN THE MOUNTAINS ON SATURDAY. BY SATURDAY
NIGHT AND SUNDAY, HIGH PRESSURE PUSHING IN FROM THE WEST WILL BRING
A RETURN TO FAIR BUT COLDER WEATHER.

AS FOR TEMPERATURES, CLOUDS WILL BE ON THE INCREASE WEDNESDAY NIGHT
KEEPING OVERNIGHT LOWS MAINLY IN THE 40S. DAYTIME HIGHS THURSDAY WILL
BE IN THE MID 50S TO MID 60S AHEAD OF THE FRONTAL SYSTEM. LOWS
THURSDAY NIGHT WITH CLOUD COVER AND RAIN WILL ONCE AGAIN BE MAINLY
IN THE 40S. HIGHS FRIDAY WILL DEPEND ON THE LOCATION OF THE FRONTAL
ZONE. FOR NOW WE'LL GO IN THE UPPER 40S AND 50S. AS THE COLDER AIR
BEGINS TO FUNNEL IN FRIDAY NIGHT, LOWS WILL DROP INTO THE 30S TO
MID 40S. HIGHS BOTH SATURDAY AND SUNDAY WILL BE IN THE MID 40S TO
MID 50S. LOWS SATURDAY NIGHT WILL RANGE FROM AROUND 30 NORTH TO THE
LOWER AND MID 40S SOUTH.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MUCH OF THE SC/AC THAT AFFECTED THE AREA HAS DISSIPATED THIS
EVENING, ALTHOUGH THERE WERE STILL SOME SCT TO BKN OBS IN OUR
NORTHERN AND WESTERN SECTIONS. GRADUAL CLEARING IS FORECAST
OVERNIGHT THROUGHOUT THE AREA. THE N TO NW WINDS THAT GUSTED TO
AROUND 25 KT THIS AFTERNOON HAVE DIMINISHED TO 5 TO 10 KT THIS
EVENING AND LOST THEIR GUSTINESS. THESE CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE NIGHT.

OUTLOOK...
HIGH PRESSURE WILL BUILD GRADUALLY INTO OUR AREA LATER MONDAY AND
TUESDAY WITH A NORTHERLY-COMPONENT WIND DIMINISHING WITH TIME. THE
HIGH IS FORECAST TO MOVE OFFSHORE WEDNESDAY WITH THE NEXT FRONT
APPROACHING LATE WEDNESDAY NIGHT OR BY EARLY THURSDAY. MODEL
GUIDANCE CONTINUES TO UNDERWHELM IN CONSISTENCY OF PLACEMENT AND
TIMING OF SURFACE LOW DEVELOPMENT IN OR NEAR OUR AREA THURSDAY
INTO FRIDAY. HOWEVER...IF THIS OCCURS LOWER CONDITIONS...MARGINAL
VFR OR EVEN IFR...MAY BE MORE THAN JUST TEMPORARY LATE THIS WEEK

&&

.MARINE...
THE WINDS HAVE STRUGGLED TO GUST TO ADVISORY LEVELS ON DELAWARE
BAY /BASED ON AVAILABLE OBS/ AND THE MODEL GUIDANCE INDICATES THE
STRONGEST CAA OCCURS THROUGH 06Z. IN ADDITION, THE LOW-LEVEL FLOW
HAS TURNED MORE NORTHERLY THEREFORE THE FETCH ACROSS THE BAY HAS
SHORTENED. BASED ON THIS, THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED FOR THE ENTIRE BAY WITH GUSTS TO 20 KNOTS MENTIONED.

WITH N TO NW WINDS CONTINUING TO GUST TO AROUND 25 KT, THE SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT ON OUR OCEAN WATERS UNTIL
6 AM MONDAY. HIGH PRESSURE WILL BUILD GRADUALLY INTO OUR AREA
MONDAY AND TUESDAY WITH A NORTHERLY WIND DIMINISHING WITH TIME.
THE HIGH IS FORECAST TO MOVE OFFSHORE WEDNESDAY, AS THE NEXT FRONT
IS SEEN TO APPROACH LATE WEDNESDAY NIGHT INTO EARLY THURSDAY.
MODEL GUIDANCE CONTINUES TO UNDERWHELM IN CONSISTENCY OF PLACEMENT
AND TIMING OF SURFACE LOW DEVELOPMENT IN OR NEAR OUR AREA THURSDAY
INTO FRIDAY. THE TRACK AND STRENGTH OF ANY LOW WILL DETERMINE WIND
SPEEDS AND RESULTANT WAVE HEIGHTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR PAZ070-071.
NJ...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR NJZ016>019-021-023-
     024.
DE...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR DEZ001.
MD...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...DRAG
SHORT TERM...HAYES
LONG TERM...RPW
AVIATION...RPW/
MARINE...GORSE/RPW/
Hazardous weather outlook, Oct 31, 10:25 PM EST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT SUN OCT 31 2010

DEZ004-NJZ001-007>010-012>015-020-022-025>027-PAZ054-055-060>062-
067>069-020330-
DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
1125 PM EDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-020330-
ATLANTIC COASTAL CAPE MAY-
1125 PM EDT SUN OCT 31 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-020330-
NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA-
1125 PM EDT SUN OCT 31 2010

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-020330-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1125 PM EDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-020330-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1125 PM EDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-020330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1125 PM EDT SUN OCT 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 drought. Local standard time, as filed.

Drought, Eastern Monmouth

When
November 1, 12:00 AM EST to November 9, 9:00 AM EST
Where
Eastern Monmouth forecast zone
Reported by
State Official
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

Drought, Eastern Ocean

When
November 1, 12:00 AM EST to November 9, 9:00 AM EST
Where
Eastern Ocean forecast zone
Reported by
State Official
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

Drought, Western Monmouth

When
November 1, 12:00 AM EST to November 9, 9:00 AM EST
Where
Western Monmouth forecast zone
Reported by
State Official
Coordinates
40.288, -74.158 (the zone’s center; the record gives no point)

Drought, Western Ocean

When
November 1, 12:00 AM EST to November 9, 9:00 AM EST
Where
Western Ocean forecast zone
Reported by
State Official
Coordinates
39.866, -74.250 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, November 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 266508, 266509, 266510, 266511.